MAUDE Adverse Event Report: ETHICON INC. VCL RAP UD 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL RAP UD 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR214
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an nknown surgery on an unknown date and suture was used.During the procedure, the needle was detached from the suture easily.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
VCL RAP UD 27IN 4-0 S/A RB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8915123
Report Number2210968-2019-85913
Device Sequence Number1828827
Product Code GAM
UDI-Device Identifier10705031134607
UDI-Public10705031134607
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVR214
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/21/2019
Patient Sequence Number1